International Journal of Application or Innovation in Engineering & Management
An Inspiration for Recent Innovation & Research….
ISSN 2319 – 4847
www.ijaiem.org

Call for Paper, Published Articles, Indexing Infromation Solution of assignment problem using vogel’s method, Authors : Anuj Kumar Katariya, Shashi Sharma, International Journal of Application or Innovation in Engineering & Management (IJAIEM), www.ijaiem.org
Volume & Issue no: Volume 9, Issue 3, March 2020

Title:
Solution of assignment problem using vogel’s method
Author Name:
Anuj Kumar Katariya, Shashi Sharma
Abstract:
Abstract : Assignment problem is a special case of Transportation problem. It is a minimizing model that assigns numbers of people with equal number of jobs, henceforth minimizing the corresponding costs. In this paper Assignment problem is solved using Vogel’s method of transportation problem. The optimality of the solution is checked by diagonal method,with the help of illustrating numerical examples. The results obtained in the examples are compared with the results yielded with Hungarian method. This method is one of the efficient, simple, and accurate method for obtaining an optimal solution of assignment problem. Keywords: Assignment Problem, Linear Integer Programming,Cost Minimization; Diagonal sum; Vogel’s method
Cite this article:
Anuj Kumar Katariya, Shashi Sharma , " Solution of assignment problem using vogel’s method " , International Journal of Application or Innovation in Engineering & Management (IJAIEM), Volume 9, Issue 3, March 2020 , pp. 014-020 , ISSN 2319 - 4847.
Full Text [PDF]                          Home